# SDR DALA2023082907057

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,080 hours, 31,476 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0690 SLIDE INDICATOR LIGHT INOPERATIVE OR DAMAGED / LOCATIONS: 2L. CORRECTIVE ACTION: CLEANED GIRT BAR RECEPTACLE // CHECKED SECURITY OF GIRT BAR PUCKS// CLOSED DOOR AND ARMED SLIDE --IND OPS NORMAL / B757 AMM 25-66. (2940972)
